# SDR P5CA2015112400179

- Difficulty date: November 23, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 69,565 hours, 10,603 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON CHECK, FOUND L1 DOOR EMERGENCY LIGHT INOPERATIVE.  L1 DOOR EMERGENCY LIGHT RELAMPED AND OPS CHECKED SATISFACTORY IAW AMM 33-51-00.
